Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 89, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Aug 26, 2017, 1:07 AM CDT for Fort Bend County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2017, 1:07 AM CDT (06:07 UTC)
- Expired
- Aug 26, 2017, 1:30 AM CDT
- In force
- 23 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Fort Bend County, TX
The radar
The Houston radar (KHGX), 59 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 2:02 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
684
WFUS54 KHGX 260607
TORHGX
TXC157-260630-
/O.NEW.KHGX.TO.W.0089.170826T0607Z-170826T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
107 AM CDT SAT AUG 26 2017
The National Weather Service in League City has issued a
* Tornado Warning for...
Northeastern Fort Bend County in southeastern Texas...
* Until 130 AM CDT.
* At 107 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Greatwood, or over First Colony, moving northwest
at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Sugar Land, southwestern Missouri City, northeastern Rosenberg,
Stafford, Richmond, Town West, First Colony, Pecan Grove, Mission
Bend, southwestern Eldridge / West Oaks, Meadows Place, Fulshear,
Thompsons, Greatwood, New Territory, Cinco Ranch, Cumings, Four
Corners, Alief and northwestern Sienna Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2952 9554 2943 9562 2971 9594 2976 9578
2965 9559
TIME...MOT...LOC 0607Z 143DEG 37KT 2953 9563
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 25, 10:42 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 25, 10:42 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1042 PM CDT Fri Aug 25 2017
...Catastrophic flooding expected due to a prolonged heavy rainfall
from Harvey...
.DISCUSSION...
Showers and thunderstorms from Hurricane Harvey's rainbands are
continuing to develop and move across the area this evening. The
strongest northwest moving bands containing the heaviest rains and
numerous rotating cells currently stretch from San Luis Pass to
Bonney to Needville. The threat for a few tornadoes, locally damaging
winds and the heaviest rainfall will persist overnight and probably
into tomorrow morning with these bands. A Tornado Watch remains in
effect until 2 AM. The Flash Flood Watch is now in effect for all
of Southeast Texas through Tuesday evening, and may eventually need
to be extended into Wednesday or even Thursday depending on the track
Harvey takes.
The potential for copious amounts of rainfall exists with Harvey over
the next five days with the storm total potential of 15 to 35 inches
and isolated maximum amounts of 40 inches through next Wednesday.
The greatest threat area is expected to be generally along and south
of the Interstate 10 corridor. Rainfall of this magnitude will
cause catastrophic and life-threatening flooding!
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 74 82 73 79 71 / 60 80 80 80 70
Houston (IAH) 76 81 75 80 72 / 100 100 80 80 80
Galveston (GLS) 78 84 78 83 77 / 100 90 80 80 80
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Warning for the following zones: Jackson...Matagorda.
Tropical Storm Warning for the following zones: Austin...
Brazoria...Chambers...Colorado...Fort Bend...Galveston...
Harris...Liberty...Waller...Wharton.
Flash Flood Watch through Tuesday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
GM...Hurricane Warning for the following zones: Coastal waters from
Freeport to the Matagorda Ship Channel out 20 NM...
Matagorda Bay...Waters from Freeport to the Matagorda Ship
Channel from 20 to 60 NM.
Tropical Storm Warning for the following zones: Coastal waters
from High Island to Freeport out 20 NM...Galveston Bay...
Waters from High Island to Freeport from 20 to 60 NM.
&&
08/11/42/43/45/31Hazardous weather outlook, Aug 25, 4:54 PM CDT, 8 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 454 PM CDT Fri Aug 25 2017 TXZ235-236-262200- Jackson-Matagorda- 454 PM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Tonight Rainbands from Hurricane Harvey will produce gusty winds, locally heavy rainfall, and isolated tornadoes. The rainbands will become more widespread through tonight. Storm surge of 7 to 11 plus feet will affect the coast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Storm surge heights will range from between 7 to 11 feet above ground with rising water levels occurring from today through Saturday. Total rainfall amounts over the next several days will range from 15 to 35 inches to localized near 40 inches. Rainfall of this magnitude will cause catastrophic and life-threatening flooding. Isolated tornadoes will be possible within Harvey's outer storm bands...with the tornado threat increasing latter tonight and persisting through Saturday. Harvey is forecast to slowly meander across southeastern Texas through mid week. This slow storm movement increases the probability of a higher frequency of heavy rainfall episodes that will only exacerbate areawide flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed from today through the weekend. TXZ200-210>214-226-227-237-238-262200- Austin-Brazoria-Chambers-Colorado-Fort Bend-Galveston-Harris- Liberty-Waller-Wharton- 454 PM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Tonight Rainbands from Hurricane Harvey will produce gusty winds, locally heavy rainfall, and isolated tornadoes. The rainbands will become more widespread through tonight. Storm surge of 4 to 6 plus feet will affect the coast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Tropical storm force winds may occur along the Brazoria County coast line as early as late Friday afternoon and persist through Saturday afternoon. Gusty...primarily under tropical force winds...will likely spread inland early Saturday morning and persist through early Saturday afternoon. Storm surge heights will range from between 4 to 6 feet along the Gulf coast...1 to 3 feet around Galveston Bay...above ground level with rising water levels occurring from as early as late tonight and persisting through Saturday. Total rainfall amounts over the next several days will range from 15 to 35 inches to localized near 40 inches. Rainfall of this magnitude will cause catastrophic and life-threatening flooding. Isolated tornadoes will also be possible within Harvey's outer thunderstorm bands. Harvey is forecast to slowly meander across southeastern Texas through mid week. This slow storm movement increases the probability of a higher frequency of heavy rainfall episodes that will only exacerbate areawide flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed from today through the weekend. TXZ163-164-176>179-195>199-262200- Brazos-Burleson-Grimes-Houston-Madison-Montgomery-Polk- San Jacinto-Trinity-Walker-Washington- 454 PM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Tonight Hurricane Harvey is located in the south central Gulf of Mexico. Harvey is still strengthening as he moves northwest towards the middle Texas coast. Periods of scattered showers and thunderstorms will occur through the day as the outer bands of Harvey come ashore. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gustier winds will persist through Saturday afternoon. Gusty at times...but under tropical force winds...will occur through Saturday afternoon. Total rainfall amounts over the next several days will range from 6 to 10 inches with localized higher amounts possible. Rainfall that exceed 3 inches per hour may induce significant flooding concerns. Isolated tornadoes will be possible within Harvey's far outer storm bands...with the tornado threat increasing later tonight and persisting through Saturday afternoon. Harvey is forecast to slowly meander across southeastern Texas through mid week. This slow storm movement increases the probability of a higher frequency of heavy rainfall episodes that will only exacerbate any ongoing areawide flooding. .SPOTTER INFORMATION STATEMENT... Spotters will be needed from today through the weekend. GMZ330-350-370-262200- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM- 454 PM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Tonight Rainbands from Hurricane Harvey will produce gusty winds and waterspouts. The rainbands will become more widespread through tonight. Storm surge of 7 to 11 plus feet will affect the coast. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Reasonable worst case surge is between 7 to 11 feet above ground level near landfall. This will be a high risk of rip currents and very rough surf through the weekend. Discharge from elevated rivers and continued elevated water levels may continue to impact navigation through the weekend into early next week. GMZ335-355-375-262200- Coastal waters from High Island to Freeport out 20 NM- Galveston Bay- Waters from High Island to Freeport from 20 to 60 NM- 454 PM CDT Fri Aug 25 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Tonight Rainbands from Hurricane Harvey will produce gusty winds and isolated waterspouts. The rainbands will become more widespread through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Reasonable worst case surge is between 4 to 6 feet above ground level near landfall west of San Luis Pass. There will be a high risk of rip currents and very rough surf through the weekend. Discharge from elevated rivers and continued elevated water levels may continue to impact navigation through the weekend into early next week.
In the hours before
Special weather statement, Aug 25, 9:14 PM CDT, 3 hours 53 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 914 PM CDT FRI AUG 25 2017 TXZ213-226-227-237-238-260315- Brazoria TX-Wharton TX-Galveston TX-Harris TX-Fort Bend TX- 914 PM CDT FRI AUG 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHARTON...SOUTHERN GALVESTON...SOUTHEASTERN FORT BEND...BRAZORIA AND SOUTHERN HARRIS COUNTIES UNTIL 1015 PM CDT... At 912 PM CDT, Doppler radar was tracking a line of thunderstorms 18 miles southeast of Surfside Beach, moving northwest at 55 mph. These thunderstorms are displaying weak rotation and could possibly produce a short lived waterspouts or tornadoes. Short lived weak waterspouts or tornadoes are possible with these storms. Locations impacted include... Pearland, southeastern Missouri City, Lake Jackson, Alvin, Angleton, Freeport, Clute, Manvel, West Columbia, Surfside Beach, Fresno, Richwood, Brazoria, Jones Creek, Danbury, Arcola, Brookside Village, Iowa Colony, Oyster Creek and Holiday Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in League City. && A tornado watch remains in effect until 200 AM CDT for southeastern Texas. LAT...LON 2928 9592 2963 9536 2906 9497 2885 9525 TIME...MOT...LOC 0212Z 135DEG 48KT 2882 9502
Special weather statement, Aug 25, 10:15 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1015 PM CDT FRI AUG 25 2017
TXZ226-235-236-260430-
Wharton TX-Jackson TX-Matagorda TX-
1015 PM CDT FRI AUG 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHARTON...JACKSON
AND MATAGORDA COUNTIES UNTIL 1130 PM CDT...
At 1015 PM CDT, Doppler radar was tracking a strong thunderstorms 8
miles south of Matagorda, moving north at 20 mph.
Weak tornadoes or waterspouts will be possible with these storms.
Locations impacted include...
Matagorda, Bay City, El Campo, Edna, Palacios, South Texas Nuclear
Plant, Ganado, Point Comfort, La Ward, Schicke Point, Olivia, Pierce,
Lolita, Blessing, Markham, Cordele, Vanderbilt, Louise, Midfield and
Wadsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 AM CDT for south central
and southeastern Texas.
LAT...LON 2852 9641 2855 9633 2872 9641 2867 9657
2864 9656 2861 9648 2865 9647 2868 9647
2860 9644 2859 9645 2866 9663 2902 9684
2943 9628 2867 9567 2840 9621
TIME...MOT...LOC 0315Z 172DEG 15KT 2858 9601Special weather statement, Aug 25, 10:19 PM CDT, 2 hours 48 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 1019 PM CDT FRI AUG 25 2017 TXZ199-210>213-226-227-236>238-260430- Waller TX-Brazoria TX-Wharton TX-Colorado TX-Galveston TX-Harris TX- Fort Bend TX-Montgomery TX-Matagorda TX-Austin TX- 1019 PM CDT FRI AUG 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLORADO... NORTHEASTERN WHARTON...SOUTHEASTERN AUSTIN...GALVESTON...SOUTHEASTERN MONTGOMERY...FORT BEND...BRAZORIA...SOUTHEASTERN WALLER... NORTHEASTERN MATAGORDA AND HARRIS COUNTIES UNTIL 1130 PM CDT... At 1017 PM CDT, Doppler radar was tracking bands of strong thunderstorms offshore of San Luis Pass, or 43 miles southeast of Surfside Beach, moving northwest at 45 mph. Short lived weak waterspouts and tornadoes will be possible with these thunderstorms. Locations impacted include... Pasadena, Pearland, League City, Sugar Land, western Baytown, Missouri City, Galveston Island West End, Galveston Causeway, Texas City, Friendswood, La Porte, Deer Park, Rosenberg, Lake Jackson, Alvin, Angleton, Dickinson, Stafford, South Houston and Bellaire. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in League City. && A tornado watch remains in effect until 200 AM CDT for southeastern Texas. LAT...LON 2881 9531 2957 9642 3011 9524 2928 9469 TIME...MOT...LOC 0317Z 141DEG 41KT 2864 9465
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:08 PM CDT | Tornado Warning | HGX | Brazoria | 37 min |
| Aug 25, 7:42 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Matagorda, Wharton | 2 hr |
| Aug 25, 7:45 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 30 min |
| Aug 25, 7:51 PM CDT | Special Marine Warning | HGX | 39 min | |
| Aug 25, 8:18 PM CDT | Tornado Warning | HGX | Brazoria | 27 min |
| Aug 25, 8:33 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 27 min |
| Aug 25, 9:05 PM CDT | Tornado Warning | HGX | Brazoria | 25 min |
| Aug 25, 9:14 PM CDT | Special Weather Statement | HGX | Brazoria | 61 min |
| Aug 25, 9:21 PM CDT | Tornado Warning | HGX | Brazoria | 9 min |
| Aug 25, 9:33 PM CDT | Tornado Warning | HGX | Galveston | 27 min |
| Aug 25, 9:38 PM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 37 min |
| Aug 25, 9:40 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 20 min |
| Aug 25, 9:42 PM CDT | Tornado Warning | HGX | Brazoria | 18 min |
| Aug 25, 10:00 PM CDT | Tornado Warning | HGX | Brazoria | 30 min |
| Aug 25, 10:15 PM CDT | Special Weather Statement | HGX | Jackson, Matagorda, Wharton | 75 min |
| Aug 25, 10:19 PM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Galveston, Harris | 71 min |
| Aug 25, 10:23 PM CDT | Tornado Warning | HGX | Fort Bend | 22 min |
| Aug 25, 11:15 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 3 hr |
| Aug 25, 11:33 PM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend | 5 hr |
| Aug 25, 11:50 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 25 min |
| Aug 26, 12:26 AM CDT | Tornado Warning | HGX | Brazoria | 19 min |
| Aug 26, 12:33 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend | 3 hr |
| Aug 26, 12:38 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 3 hr |
| Aug 26, 12:39 AM CDT | Tornado Warning | HGX | Brazoria, Galveston | 21 min |
| Aug 26, 12:46 AM CDT | Tornado Warning | HGX | Brazoria | 29 min |
| Aug 26, 12:49 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 26 min |
| Aug 26, 12:57 AM CDT | Tornado Warning | HGX | Chambers, Galveston | 33 min |
| Aug 26, 1:10 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 3 hr |
| Aug 26, 1:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Aug 26, 1:16 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 14 min |
| Aug 26, 1:20 AM CDT | Tornado Warning | HGX | Chambers | 25 min |
| Aug 26, 1:36 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Waller, Wharton | 114 min |
| Aug 26, 1:40 AM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 2 hr |
| Aug 26, 2:10 AM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 20 min |
| Aug 26, 2:13 AM CDT | Tornado Warning | HGX | Wharton | 32 min |
| Aug 26, 2:22 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 83 min |
| Aug 26, 2:47 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 7 days |
| Aug 26, 2:54 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 36 min |
| Aug 26, 3:22 AM CDT | Areal Flood Advisory | HGX | Harris, Waller | 53 min |
| Aug 26, 3:22 AM CDT | Special Weather Statement | HGX | Austin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 8 more | 83 min |
| Aug 26, 3:29 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more | 3 hr |
| Aug 26, 3:33 AM CDT | Tornado Warning | HGX | Brazoria, Fort Bend | 27 min |
| Aug 26, 3:44 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller, Wharton | 31 min |
| Aug 26, 4:17 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 13 min |
| Aug 26, 4:24 AM CDT | Tornado Warning | HGX | Chambers | 21 min |
| Aug 26, 4:28 AM CDT | Tornado Warning | HGX | Fort Bend | 32 min |
| Aug 26, 4:31 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 8 days |
| Aug 26, 4:35 AM CDT | Tornado Warning | HGX | Austin, Waller | 25 min |
| Aug 26, 4:55 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 2 hr |
| Aug 26, 4:57 AM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 33 min |
| Aug 26, 5:33 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 117 min |
| Aug 26, 5:43 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Waller | 3 hr |
| Aug 26, 5:45 AM CDT | Tornado Warning | HGX | Liberty | 15 min |
| Aug 26, 6:00 AM CDT | Tornado Warning | HGX | Liberty | 15 min |
| Aug 26, 6:26 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Galveston, Grimes and 7 more | 2 hr |
| Aug 26, 6:48 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 6:58 AM CDT | River Flood Warning | HGX | Harris | 24 hr |
| Aug 26, 7:48 AM CDT | Tornado Warning | HGX | Brazos, Burleson | 27 min |
| Aug 26, 7:52 AM CDT | Flash Flood Warning | HGX | Brazoria, Galveston, Harris | 3 hr |
| Aug 26, 7:54 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, San Jacinto, Walker | 3 hr |
| Aug 26, 8:27 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 11 more | 3 hr |
| Aug 26, 8:54 AM CDT | Tornado Warning | HGX | Montgomery, Walker | 20 min |
| Aug 26, 9:53 AM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 22 min |
| Aug 26, 10:02 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Aug 26, 10:23 AM CDT | Tornado Warning | HGX | Liberty, San Jacinto | 22 min |
| Aug 26, 10:30 AM CDT | Special Marine Warning | HGX | 45 min | |
| Aug 26, 10:48 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Galveston, Grimes, Harris, Liberty and 3 more | 3 hr |
| Aug 26, 11:27 AM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 2 more | 3 hr |
| Aug 26, 11:29 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 13 days |
| Aug 26, 12:53 PM CDT | Tornado Warning | HGX | Austin, Fort Bend, Waller | 37 min |
| Aug 26, 1:06 PM CDT | Flash Flood Warning | HGX | Liberty, Polk, San Jacinto, Trinity, Walker | 2 hr |
| Aug 26, 2:05 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Liberty, San Jacinto, Walker | 85 min |
| Aug 26, 2:12 PM CDT | River Flood Warning | HGX | Brazoria | 14 days |
| Aug 26, 3:26 PM CDT | Flash Flood Warning | HGX | Polk, San Jacinto, Trinity | 2 hr |
| Aug 26, 3:40 PM CDT | Tornado Warning | HGX | Harris, Montgomery, Waller | 35 min |
| Aug 26, 4:17 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 43 min |
| Aug 26, 4:49 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 116 min |
| Aug 26, 4:54 PM CDT | River Flood Warning | HGX | Harris | 5 days |
| Aug 26, 4:59 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Waller, Washington | 46 min |
| Aug 26, 5:34 PM CDT | River Flood Warning | HGX | Waller | 4 days |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.